0
2013
Impact Factor

Ahmed Lesfari

B.P. 20, El-Jadida
Department of Mathematics, Faculty of Sciences, University of Chouaib Doukkali

Publications:

Lesfari A.
Algebraic Integrability: the Adler–Van Moerbeke Approach
2011, vol. 16, no. 3-4, pp.  187-209
Abstract
In this paper, I present an overview of the active area of algebraic completely integrable systems in the sense of Adler and van Moerbeke. These are integrable systems whose trajectories are straight line motions on abelian varieties (complex algebraic tori). We make, via the Kowalewski–Painlevé analysis, a study of the level manifolds of the systems. These manifolds are described explicitly as being affine part of abelian varieties and the flow can be solved by quadrature, that is to say their solutions can be expressed in terms of abelian integrals. The Adler–Van Moerbeke method’s which will be used is devoted to illustrate how to decide about the algebraic completely integrable Hamiltonian systems and it is primarily analytical but heavily inspired by algebraic geometrical methods. I will discuss some interesting and well known examples of algebraic completely integrable systems: a five-dimensional system, the Hénon–Heiles system, the Kowalewski rigid body motion and the geodesic flow on the group $SO(n)$ for a left invariant metric.
Keywords: completely integrable systems, topological structure of phase space, methods of integration
Citation: Lesfari A.,  Algebraic Integrability: the Adler–Van Moerbeke Approach, Regular and Chaotic Dynamics, 2011, vol. 16, no. 3-4, pp. 187-209
DOI:10.1134/S1560354711030026

Back to the list